- -

A family of modified Ostrowski's method with optimal eighth order of convergence

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A family of modified Ostrowski's method with optimal eighth order of convergence

Show simple item record

Files in this item

dc.contributor.author Cordero Barbero, Alicia es_ES
dc.contributor.author Torregrosa Sánchez, Juan Ramón es_ES
dc.contributor.author Vassileva, María Penkova es_ES
dc.date.accessioned 2015-09-21T08:53:25Z
dc.date.available 2015-09-21T08:53:25Z
dc.date.issued 2011-12
dc.identifier.issn 0893-9659
dc.identifier.uri http://hdl.handle.net/10251/54858
dc.description.abstract In this paper, we derive a new family of eighth-order methods for obtaining simple roots of nonlinear equations by using the weight function method. Each iteration of these methods requires three evaluations of the function and one evaluation of its first derivative, so that their efficiency indices are 1.682, which are optimal according to the Kung and Traub's conjecture (1974) [2]. Numerical comparisons are made to show the performance of the derived method, as is shown in the numerical section. © 2011 Elsevier Ltd. All rights reserved. es_ES
dc.description.sponsorship This research was supported by Ministerio de Ciencia y Tecnologia MTM2010-18539. en_EN
dc.language Inglés es_ES
dc.publisher Elsevier es_ES
dc.relation Ministerio de Ciencia y Tecnologia [MTM2010-18539] es_ES
dc.relation.ispartof Applied Mathematics Letters es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Convergence order es_ES
dc.subject Efficiency index es_ES
dc.subject Iterative methods es_ES
dc.subject Nonlinear equations es_ES
dc.subject First derivative es_ES
dc.subject Numerical comparison es_ES
dc.subject Order of convergence es_ES
dc.subject Simple root es_ES
dc.subject Weight function method es_ES
dc.subject Convergence of numerical methods es_ES
dc.subject Function evaluation es_ES
dc.subject Optimization es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title A family of modified Ostrowski's method with optimal eighth order of convergence es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.1016/j.aml.2011.06.002
dc.rights.accessRights Cerrado es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Cordero Barbero, A.; Torregrosa Sánchez, JR.; Vassileva, MP. (2011). A family of modified Ostrowski's method with optimal eighth order of convergence. Applied Mathematics Letters. 24(12):2082-2086. doi:10.1016/j.aml.2011.06.002 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion http://dx.doi.org/10.1016/j.aml.2011.06.002 es_ES
dc.description.upvformatpinicio 2082 es_ES
dc.description.upvformatpfin 2086 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 24 es_ES
dc.description.issue 12 es_ES
dc.relation.senia 215638
dc.identifier.eissn 1873-5452


This item appears in the following Collection(s)

Show simple item record